Electron. J. Diff. Equ., Vol. 2010(2010), No. 23, pp. 1-10.

Oscillation of solutions for odd-order neutral functional differential equations

Tuncay Candan

In this article, we establish oscillation criteria for all solutions to the neutral differential equations
 [x(t)\pm ax(t\pm h)\pm bx(t\pm g)]^{(n)}
where $n$ is odd, $h$, $g$, $a$ and $b$ are nonnegative constants. We consider 10 of the 16 possible combinations of +/- signs, and give some examples to illustrate our results.

Submitted December 9, 2009. Published February 4, 2010.
Math Subject Classifications: 34K11, 34K40.
Key Words: Neutral differential equations; oscillation of solutions; distributed deviating arguments.

Show me the PDF file (204 KB), TEX file, and other files for this article.

Tuncay Candan
Department of Mathematics, Faculty of Art and Science
Nigde University, Nigde, 51200, Turkey
email: tcandan@nigde.edu.tr

Return to the EJDE web page